# SDR IPXA2023032192091

- Difficulty date: February 23, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Filler
- Part number: AKC754146
- Condition: Worn
- Location: Tail Cone R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE UPPER R/H SIDE PRODUCTION DOUBLER IS WORN STA Y= 2164, X=36.5REMOVED, FABRICATED AND REPLACED WORN DOUBLER FILLER IAW UPS EO MD11-5350-66790-B. (MINOR)
